MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX40018UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two resolute onyx des were implanted in the rca.The patient suffered a target vessel myocardial infarction due to in- stent restenosis and acute thrombosis on the same day and revascularisation was performed by implanting two resolute onyx des in the rca.Cec adjudicated the mi a non q wave target vessel mi 3rd udmi peri-pci and the revasc as clinically driven tlr.
 
Additional Manufacturer Narrative
Correction: after the index procedure the patient had st elevation and chest pain which resolved at presentation to the cath lab.Revascularisation was performed by implanting two resolute onyx des in the rca on the same day.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8844832
Report Number9612164-2019-03128
Device Sequence Number16216041
Product Code NIQ
UDI-Device Identifier00643169557178
UDI-Public00643169557178
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2019
Device Model NumberRONYX40018UX
Device Lot Number0008831825
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight83